


default search action
"Convex relaxations for L2-gain analysis of piecewise ..."
Gianni Bianchini, Simone Paoletti, Antonio Vicino (2013)
- Gianni Bianchini
, Simone Paoletti
, Antonio Vicino
:
Convex relaxations for L2-gain analysis of piecewise affine/polynomial systems. Int. J. Control 86(7): 1207-1213 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.